MathSciNet Relay Station
MathSciNet bibliographic data
MR572866 (82e:39001) 39A05
Isaacs, Godfrey L. Exponential laws for fractional differences. Math. Comp. 35 (1980), no. 151, 933–936.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement